# SDR QXEA2016010400672

- Difficulty date: December 13, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 11,936 hours, 12,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10, PN 85328210-121 REQUIRES REPLACEMENT.  REMOVED 2 EA GROUND CABLES REF SRM 51-41-00.  REINSTALLED 2 EA GROUND CABLES REF SRM 51-41-00. REMOVED X MEMBERS ADJACENT TO SEAT TRACK NR 10, REF SRM 51-41-00.  INSTALLED X MEMBERS ADJACENT TO SEAT TRACK NR 10 REF SRM 51-41-00-02-01. REMOVED 9EA WIRE BUNDLES FROM STANDOFFS BY REMOVING ZIP TIES.  REINSTALLED 9EA WIRE BUNDLES TO STANDOFFS WITH ZIPTIES AS REQUIRES.  REMOVED SPLICE ADJACENT TO SEAT TRACK NR 10 AND SEAT TRACK NR 11 REF SRM 51-40-15, REPAIR 01 AND SRM 51-42-05, REPAIR 01. INSTALLED SPLICE ADJACENT TO SEAT TRACK 10 AND SEAT TRACK 11, REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG:85328201, REV E.  REMOVED 2 WIRE BUNDLE STAND OFF BRACKETS REF SRM 51-42-05, REPAIR 01. REINSTALLED 2EA WIRE BUNDLE STANDOFF BRACKETS REF SRM 51-42-05, REPAIR 10.  REMOVED SEAT TRACK NR 10, PN 85328210-121, REF SRM 51-40-15, REPAIR 01 AND SRM 51-42-05, REPAIR 01.  STARTED INSTALLING SEAT TRACK NR 10, PN 85328210-121, REF DWG:85328201, REV E.  LOCATED AND DRILLED NEW SEAT TRACK NR 10, PN 85328210-121, REF SRM 51-40-07-02-01.  INSTALLED REMAINING FASTENERS TO COMPLETE SEAT TRACK INSTALL REF SRM 51-42-05, REPAIR 01 AND SRM 51-40-15, REPAIR 01. C/W BONDING CHECK REF AMM 51-80-00-760-830, TABLE 8, BONDING CHECK GOOD.  RESTORED FINISH REF SRM 51-25-05, REPAIR 01.
